Alert archive / California / Wind Advisories in 2014

Wind Advisory 47, NWS San Diego, CA

September 25, 2014Riverside County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Sep 25, 2014, 12:58 PM PDT for Riverside County, San Diego County, California. It took effect at Sep 26, 2014, 1:00 PM PDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2014, 12:58 PM PDT (19:58 UTC)
In effect from
Sep 26, 2014, 1:00 PM PDT
Expired
Sep 27, 2014, 8:56 PM PDT
In force
32 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2551 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS76 KSGX 251958
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1258 PM PDT THU SEP 25 2014

...STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS FRIDAY AFTERNOON THROUGH EARLY SUNDAY...

.A TROUGH OF LOW PRESSURE MOVING INLAND OVER CENTRAL CALIFORNIA
WILL BRING STRONG ONSHORE FLOW TO SOUTHERN CALIFORNIA...RESULTING
IN STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES FRIDAY AFTERNOON
THROUGH EARLY SUNDAY. WINDS WILL PEAK DURING THE EVENING THROUGH
EARLY MORNING HOURS.

CAZ056-058-061-062-260500-
/O.NEW.KSGX.WI.Y.0047.140926T2000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1258 PM PDT THU SEP 25 2014

...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PDT
SUNDAY. 

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 45 TO 55 
  MPH. LOCAL HIGHER GUSTS POSSIBLE.

* TIMING...FRIDAY AFTERNOON THROUGH EARLY SUNDAY MORNING.

* LOCATION...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH AND
  BELOW CANYONS AND PASSES...AND INTO FAVORED ADJACENT DESERT
  AREAS. IN THE COACHELLA VALLEY...THROUGH AND BELOW THE SAN
  GORGONIO PASS AND NORTH OF INTERSTATE 10. INTERSTATE 8 IN SAN
  DIEGO COUNTY LIKELY TO BE IMPACTED AS WELL.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING 
  DUST.

* IMPACTS...THE WINDS WILL MAKE FOR DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR
  BROKEN TREE LIMBS.

* OUTLOOK...WINDS WILL DIMINISH BY LATE SUNDAY MORNING AS ONSHORE
  FLOW WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

HARRISON
7 follow-up statements
028 
WWUS76 KSGX 260451
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
951 PM PDT THU SEP 25 2014

...STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS FRIDAY AFTERNOON THROUGH EARLY SUNDAY...

.A TROUGH OF LOW PRESSURE MOVING INLAND OVER CENTRAL CALIFORNIA
WILL BRING STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE
MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES FRIDAY
AFTERNOON THROUGH EARLY SUNDAY. STRONGEST WINDS WILL SURFACE
SATURDAY AFTERNOON AND EVENING WITH PEAK GUSTS OF 45 TO 55 MPH
THROUGH THE SAN GORGONIO PASS AND THE NORTHERN COACHELLA VALLEY.

CAZ056-058-061-062-261300-
/O.CON.KSGX.WI.Y.0047.140926T2000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
951 PM PDT THU SEP 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PDT
SUNDAY. 

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 45 TO 55
  MPH. 

* TIMING...FRIDAY AFTERNOON THROUGH EARLY SUNDAY MORNING. THE
  STRONGEST WINDS WILL SURFACE SATURDAY AFTERNOON AND EVENING.

* LOCATION...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH 
  AND BELOW CANYONS AND PASSES...AND INTO FAVORED ADJACENT 
  DESERT AREAS. IN THE COACHELLA VALLEY...THROUGH AND BELOW 
  THE SAN GORGONIO PASS AND NORTH OF INTERSTATE 10. INTERSTATE 
  8 IN SAN DIEGO COUNTY LIKELY TO BE IMPACTED AS WELL.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING 
  DUST.

* IMPACTS...THE WINDS WILL MAKE FOR DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR 
  BROKEN TREE LIMBS.

* OUTLOOK...WINDS WILL DIMINISH BY LATE SUNDAY MORNING AS 
  ONSHORE FLOW WEAKENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

MOEDE
955 
WWUS76 KSGX 261151
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
451 AM PDT FRI SEP 26 2014

...STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH SATURDAY NIGHT...

CAZ056-058-061-062-262100-
/O.CON.KSGX.WI.Y.0047.140926T2000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
451 AM PDT FRI SEP 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PDT SUNDAY...

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...STRONGEST WINDS SATURDAY AFTERNOON AND EVENING.

* LOCATIONS...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH AND
  BELOW CANYONS AND PASSES...AND ADJACENT DESERTS. IN THE
  COACHELLA VALLEY...THROUGH AND BELOW THE SAN GORGONIO PASS AND
  NORTH OF INTERSTATE 10. INTERSTATE 8 IN THE SAN DIEGO COUNTY
  MOUNTAINS AND DESERT WILL BE IMPACTED AS WELL.

* VISIBILITY...MAY BE REDUCED IN THE DESERT DUE TO BLOWING DUST.

* IMPACTS...THE WINDS MAY MAKE FOR DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH OUT FOR
  BROKEN TREE LIMBS. BLOWING DUST IN THE DESERT COULD MAKE IT
  DIFFICULT TRAVEL. PLAN FOR POSSIBLE DELAYS.

* OUTLOOK...WINDS WILL DIMINISH BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JMB
151 
WWUS76 KSGX 262015
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
115 PM PDT FRI SEP 26 2014

...STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH EARLY SUNDAY 
MORNING...

.A TROUGH OF LOW PRESSURE MOVING INLAND OVER CENTRAL CALIFORNIA
WILL BRING STRONG ONSHORE FLOW TO SOUTHERN CALIFORNIA...RESULTING
IN STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH EARLY SUNDAY.
WINDS WILL PEAK DURING THE EVENING THROUGH EARLY MORNING HOURS.

CAZ056-058-061-062-270500-
/O.CON.KSGX.WI.Y.0047.000000T0000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
115 PM PDT FRI SEP 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...THROUGH EARLY SUNDAY MORNING.

* LOCATIONS...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH AND
  BELOW CANYONS AND PASSES...AND INTO ADJACENT DESERT AREAS. IN THE
  COACHELLA VALLEY...THROUGH AND BELOW THE SAN GORGONIO PASS AND
  NORTH OF INTERSTATE 10. INTERSTATE 8 IN THE SAN DIEGO COUNTY
  MOUNTAINS AND DESERT WILL BE IMPACTED AS WELL.

* VISIBILITY...MAY BE REDUCED IN THE DESERT DUE TO BLOWING DUST.

* IMPACTS...THE WINDS MAY MAKE FOR DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH OUT FOR
  BROKEN TREE LIMBS. BLOWING DUST IN THE DESERT COULD MAKE IT
  DIFFICULT TO TRAVEL. 

* OUTLOOK...WINDS WILL DIMINISH BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

HARRISON
121 
WWUS76 KSGX 270454
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
954 PM PDT FRI SEP 26 2014

...STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH EARLY SUNDAY
MORNING...

.A TROUGH OF LOW PRESSURE MOVING INLAND OVER CENTRAL CALIFORNIA
WILL BRING STRONG ONSHORE FLOW TO SOUTHERN CALIFORNIA...RESULTING
IN STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH EARLY SUNDAY.
WINDS WILL PEAK DURING THE EVENING THROUGH EARLY MORNING HOURS.

CAZ056-058-061-062-271300-
/O.CON.KSGX.WI.Y.0047.000000T0000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
954 PM PDT FRI SEP 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

* TIMING...THROUGH EARLY SUNDAY MORNING.

* LOCATIONS...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH 
  AND BELOW CANYONS AND PASSES...AND INTO ADJACENT DESERT 
  AREAS. IN THE COACHELLA VALLEY...THROUGH AND BELOW THE SAN 
  GORGONIO PASS AND NORTH OF INTERSTATE 10. INTERSTATE 8 IN 
  THE SAN DIEGO COUNTY MOUNTAINS AND DESERT WILL BE IMPACTED 
  AS WELL. 

* VISIBILITY...MAY BE REDUCED IN THE DESERT DUE TO BLOWING DUST.

* IMPACTS...THE WINDS MAY MAKE FOR DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH OUT 
  FOR BROKEN TREE LIMBS. BLOWING DUST IN THE DESERT COULD MAKE 
  IT DIFFICULT TO TRAVEL.

* OUTLOOK...WINDS WILL DIMINISH BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

MOEDE
171 
WWUS76 KSGX 271224
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
524 AM PDT SAT SEP 27 2014

...STRONG AND GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND
DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES THROUGH LATE TONIGHT...

CAZ056-058-061-062-272130-
/O.CON.KSGX.WI.Y.0047.000000T0000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
524 AM PDT SAT SEP 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

* WIND SPEEDS...25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...THROUGH EARLY SUNDAY MORNING.

* LOCATIONS...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH 
  AND BELOW CANYONS AND PASSES...AND INTO ADJACENT DESERT AREAS. 
  IN THE COACHELLA VALLEY...THROUGH AND BELOW THE SAN GORGONIO 
  PASS AND NORTH OF INTERSTATE 10. INTERSTATE 8 IN THE SAN DIEGO 
  COUNTY MOUNTAINS AND DESERT WILL BE IMPACTED AS WELL. 

* VISIBILITY...MAY BE REDUCED IN THE DESERT DUE TO BLOWING DUST.

* IMPACTS...THE WINDS MAY MAKE FOR DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH OUT FOR
  BROKEN TREE LIMBS. BLOWING DUST IN THE DESERT COULD ALSO MAKE
  FOR HAZARDOUS TRAVEL.

* OUTLOOK...WINDS WILL DIMINISH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JMB
209 
WWUS76 KSGX 272025
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
125 PM PDT SAT SEP 27 2014

...STRONG AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS OF
RIVERSIDE AND SAN DIEGO COUNTIES THROUGH LATE TONIGHT...

.STRONG ONSHORE GRADIENTS AND GUSTY WEST TO SOUTHWEST WINDS WILL
CONTINUE ACROSS SOUTHERN CALIFORNIA THROUGH TONIGHT...AS AN UPPER
LEVEL LOW SLOWLY SHIFTS INLAND ACROSS THE STATE THROUGH SUNDAY.

CAZ056-058-061-062-280500-
/O.CON.KSGX.WI.Y.0047.000000T0000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
125 PM PDT SAT SEP 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

* WIND SPEEDS...WEST WINDS 15 TO 30 MPH...WITH GUSTS UP TO 50 MPH.
  LOCAL GUSTS UP TO 60 MPH THROUGH THE FAVORED MOUNTAIN CANYONS
  AND PASSES.

* TIMING...THROUGH EARLY SUNDAY MORNING.

* LOCATIONS...ALONG MOUNTAIN RIDGES...DESERT SLOPES...THROUGH 
  AND BELOW CANYONS AND PASSES...AND INTO ADJACENT DESERT AREAS. 
  IN THE COACHELLA VALLEY...THROUGH AND BELOW THE SAN GORGONIO 
  PASS AND NORTH OF INTERSTATE 10. INTERSTATE 8 IN THE SAN DIEGO 
  COUNTY MOUNTAINS AND DESERT WILL BE IMPACTED AS WELL. 

* VISIBILITY...MAY BE REDUCED IN THE DESERT DUE TO BLOWING DUST.

* IMPACTS...THE WINDS MAY MAKE FOR DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH OUT 
  FOR BROKEN TREE LIMBS. BLOWING DUST IN THE DESERT COULD ALSO 
  MAKE FOR HAZARDOUS TRAVEL. 

* OUTLOOK...ALTHOUGH THESE WEST WINDS WILL WEAKEN LATE TONIGHT...A
  SECONDARY...BUT WEAKER PEAK WILL BE POSSIBLE SUNDAY AFTERNOON
  AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OF 45 MPH OR
GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

PALMER
601 
WWUS76 KSGX 280356
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
856 PM PDT SAT SEP 27 2014


CAZ056-058-061-062-280500-
/O.CAN.KSGX.WI.Y.0047.000000T0000Z-140928T1100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
856 PM PDT SAT SEP 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WESTERLY WINDS WILL CONTINUE THROUGH WIND PRONE AREAS
OVERNIGHT...BUT WIDESPREAD ADVISORY STRENGTH WINDS ARE NO LONGER
EXPECTED.

$$

JAD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Sep 25, 7:50 AM PDT, 5 hours 8 minutes earlier.

Area forecast discussion, Sep 25, 7:50 AM PDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
750 AM PDT THU SEP 25 2014

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL BRING ANOTHER WARM DAY TODAY. THE WEATHER
WILL TURN COOLER FRIDAY AND SATURDAY AS A TROUGH DEEPENS AND MOVES
INLAND INTO CENTRAL CALIFORNIA. THIS WILL RESULT IN A DEEPER MARINE
LAYER TONIGHT INTO FRIDAY MORNING...WITH STRATUS AND FOG MOVING INTO
THE WESTERN VALLEYS. THE MARINE LAYER WILL DEEPEN FURTHER FRIDAY
EVENING THROUGH SATURDAY MORNING AS IT REACHES THE COASTAL
SLOPES...RESULTING IN PATCHY DRIZZLE WEST OF THE MOUNTAINS. STRONGER
ONSHORE FLOW WILL BRING GUSTY WEST WINDS OVER THE MOUNTAINS AND
DESERTS DURING THE AFTERNOON THROUGH EARLY MORNING HOURS FRIDAY
AFTERNOON THROUGH SUNDAY MORNING. THE TROUGH WILL LIFT NORTHEAST OF
THE REGION SUNDAY THROUGH EARLY NEXT WEEK...WITH HIGHER PRESSURE
MOVING IN ALOFT BRINGING WARMING AND A SHALLOWER MARINE LAYER.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

MORNING VISIBLE SATELLITE SHOWS ONLY A FEW PATCHES OF STRATUS/FOG
OVER THE NEARSHORE WATERS AND SOUTHERN COAST OF SAN DIEGO COUNTY.
THE NEXT CLOSEST STRATUS/FOG IS NEAR SAINT NICHOLAS ISLAND. THE 12Z
MIRAMAR SOUNDING INDICATES A 7 DEGREE SURFACE INVERSION...WITH A
1.33 INCH PRECIPITABLE WATER AND SOUTHWESTERLY FLOW THROUGH THE
MAJORITY OF THE PROFILE...NO SURFACE BASED CAPE...AND A 2.4 LIFTED
INDEX. WITH THIS PROFILE...WE WILL LIKELY GET SOME CUMULUS OVER THE
MOUNTAINS THIS AFTERNOON. WATER VAPOR SATELLITE INDICATES A DEEP
TROUGH OVER THE NORTHEAST PACIFIC...WITH A COLD FRONT CURRENTLY
BRINGING RAIN TO THE BAY AREA. AS THE TROUGH CONTINUES TO SLOWLY
MOVE INLAND...500 MB HEIGHTS WILL START TO LOWER TODAY...RESULTING
IN SLIGHTLY COOLER CONDITIONS THAN YESTERDAY...ALTHOUGH DAY-TIME
HIGHS WILL STILL BE SEVERAL DEGREES ABOVE NORMAL. THE LOWERING
HEIGHTS AND STRONGER ONSHORE FLOW SHOULD ALSO BRING BACK BETTER AND
DEEPER MARINE LAYER STRATUS/FOG TONIGHT THROUGH TOMORROW
MORNING...AS THE MARINE LAYER DEEPENS TO ALMOST 2000 FEET ACCORDING
TO THE LOCAL WRF.

MORE SIGNIFICANT COOLING WILL OCCUR TOMORROW AS A CLOSED LOW
DEVELOPS FROM THE TROUGH AND MOVES INLAND OVER CENTRAL CALIFORNIA.
DAY-TIME HIGH TEMPERATURES WILL DROP TO AT LEAST A FEW DEGREES BELOW
NORMAL FOR MOST AREAS...ALTHOUGH STILL SLIGHTLY ABOVE NORMAL IN THE
DESERTS. THERE IS SOME INCREASE IN LOW-LEVEL MOISTURE THAT GETS
PULLED UP FROM THE SOUTHWEST...BUT THE BULK OF THE MOISTURE AND
INSTABILITY STAYS TO THE EAST OF THE FORECAST AREA...AND SO THERE
WILL LIKELY ONLY BE AN INCREASE IN CLOUD COVER...MAINLY FOR THE
MOUNTAINS AND DESERTS TOMORROW. HOWEVER...WITH THE MARINE LAYER
DEEPENING TO NEAR 4000 FEET...IN ADDITION TO LIFT PROVIDED BY THE
TROUGH...THERE MAY BE PATCHY DRIZZLE WEST OF THE MOUNTAINS FRIDAY
EVENING THROUGH SATURDAY MORNING. ON SATURDAY...THE CLOSED LOW WILL
BE CENTERED OVER CENTRAL CALIFORNIA...AND COOLING WILL
CONTINUE...WITH DAY-TIME HIGH TEMPERATURES REACHING 10-20 DEGREES
BELOW NORMAL IN MOST LOCATIONS. ONSHORE FLOW WILL CONTINUE TO
STRENGTHEN AS WELL...WITH GUSTY WEST WINDS OVER THE MOUNTAIN
RIDGES...DESERT SLOPES AND INTO THE ADJACENT DESERT AREAS FRIDAY
AFTERNOON THROUGH EARLY SATURDAY...AND AGAIN SATURDAY AFTERNOON
THROUGH EARLY SUNDAY...WITH GUSTS OF 35-45 MPH AND LOCALLY TO 55
MPH.

THE LOW WILL FINALLY START TO MOVE OFF TO THE NORTHEAST
SUNDAY...WITH WEST TO NORTHWEST FLOW AND RELATIVELY HIGHER PRESSURE
MOVING IN ALOFT THROUGH TUESDAY...RESULTING IN A WARMING TREND AND A
SHALLOWER MARINE LAYER...WITH PATCHY NIGHT AND MORNING STRATUS/FOG
MAINLY ALONG THE COAST AND POSSIBLY WESTERN VALLEYS. SIMILAR
CONDITIONS WILL PERSIST WEDNESDAY.

IT IS STILL A WAYS OUT...BUT THE ECMWF AND GEM HINT AT SOME OFFSHORE
FLOW OCCURRING NEXT THURSDAY AND FRIDAY...WHILE THE 06Z GFS SHOWS
WEAK ONSHORE/NEUTRAL FLOW.

&&

.AVIATION...
251500Z...COAST/VALLEYS...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH
THIS EVENING. MORE WIDESPREAD LOW CLOUDS ARE LIKELY ALONG THE COAST
AFTER 26/06Z WITH BASES 1000-1300 FT MSL...SPREADING INLAND UP TO
15-20 SM INLAND OVERNIGHT. LOW CLOUDS WILL CLEAR BETWEEN 26/15-17Z.

MOUNTAINS/DESERTS...A FEW SHALLOW CUMULUS WILL DEVELOP AGAIN OVER
THE MOUNTAINS THIS AFTERNOON. OTHERWISE...MOSTLY CLEAR SKIES WITH
UNRESTRICTED VISIBILITY THROUGH FRI MORNING.

&&

.MARINE...
800 AM...NO MARINE WEATHER HAZARDS ARE EXPECTED TODAY. NORTHWEST
WINDS GUSTING TO 25 KT ARE LIKELY OVER THE OUTER COASTAL WATERS
FRIDAY AFTERNOON AND EVENING...AND POSSIBLY AGAIN SATURDAY AFTERNOON
AND EVENING.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...HARRISON
AVIATION/MARINE...TS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 12:55 PM PDTSmall Craft Advisory for WindsSGX61 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.